# SDR ABXA2023013016

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 87,370 hours, 40,103 cycles
- Engine: Ge CF680A2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator Valve
- Part number: 773857719
- Part serial: MJ1161
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE BLEED OFF, 0 DUCT PRESSURE DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE  REMOVED AND REPLACED LEFT HPSOV IAW B767 AMM 36-11-07 . OPS AND BITE CHECK GOOD. ACCOMPLISHED BLEED SHIFT CHECK IAW B767 AMM 36-11-00, CHECKS GOOD 84%N2. AIRCRAFT RETURNED TO SERVICE.
